# SDR IXXA060149S

- Difficulty date: September 6, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Dented
- Location: Mlg Ww
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT AFT WHEEL WELL PANEL 161X DENTED ON OUTER SKIN.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, LOCATED, TRIMMED, TREATED, APPLIED ADHESIVE, CURED, AND PRIMED REPAIR PARTS IAW DC8 SRM 51-1-9A, 53-8-3, 51-1-15, AND 51-1-8.
